# SDR FDEA202305160873

- Difficulty date: May 16, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N886FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41065
- Aircraft time: 41,835 hours, 6,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113W300321
- Part serial: 002096
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB FLAP LWR SURFACE FROM OB TO IB 124INCH CROSS TE TO LE 7INCH FOUND   DELAMINATION .  EVALUATED LH OB FLAP LWR SURFACE FROM OB TO IB 124INCH CROSS TE TO LE 7INCH.    DELAMINATION DAMAGE SIZE LXW=2"X1.5" OUT OF ALLOWABLE LIMIT. AS PER B777 SRM 57-53-01-  1A ALLOWABLE DAMAGE 2 REV 43.1. REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R   REPAIR 2 AND SRM 51-70-04-2R-1 REPAIR 1 REV 43.1.AND EA G-5750-T0374421 P1 TITLE: WING -  FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE DENTS & DELAMINATIONS AT MULTIPLE   LOCATIONS- SRM REPAIR- RSC TRACKING. DETAIL PLS REFER TO WRI: 57500974.REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
